# SDR IXXA202272805

- Difficulty date: July 28, 2022
- Submitted: July 28, 2022
- Operation: Air carrier
- Aircraft: N753CX
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 26152
- Aircraft time: 64,737 hours, 25,014 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Splice
- Part number: 148N32133
- Part serial: NSN
- Condition: Corroded
- Location: Zone 100
- Part time: 64,737 hours, 25,014 cycles
- Component: Aft Accy Skin, Boeing
- Component part number: 148N32133
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EARLY SIGNS OF CORROSION  ON EXTERIOR LOWER FUSELAGE SKIN. LOCATED AFT ACCESSOR AREA RIGHT LOWER SKIN SPLICE.
